# SDR DALA2024010200062

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 75,239 hours, 9,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 EVIDENCE OF CORROSION NEAR AFT GALLEY AT SEAT TRACK Y1137.1 FRAME 74. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM. (0132910)
